| Catalog Number |
2115 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Extravasation (1842); Hemorrhage/Blood Loss/Bleeding (1888); Vascular Dissection (3160)
| Date of Event |
03/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "continued bleeding from site.Angiogram revealed possible dissection near the access (arteriotomy).Covered stent placed.No other harm to the patient.".
Additional Manufacturer Narrative
Qn#(b)(4).The customer report of "continued bleed from site" was not able to be confirmed.Visual analysis of the provided angiograms revealed a stent visible within the central femoral artery.The manta radiopaque lock is visible and appears to be correctly positioned.No angiograms showing the reported extravasation prior to stenting were provided.Full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Additional information was requested, and a response was received.The dissection was noted near the arteriotomy and was likely caused by the procedural sheath.The flow was not obstructed due to the dissection.Time to hemostasis was approximately 15 minutes.There was no harm or health consequences to the patient.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description